# SDR FDEA201410313433

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 55,964 hours, 12,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT ILLUMINATED.  ON ACFT ARRIVAL FOUND SLIDE CYLINDER PRESS IS IN GREEN BAND & MICRO JACK WAS CONNECTED.  SLIDE RAFT CYLINDER PRESS TESTED OK IAW AMM 25-61-06-5.  ACFT OK FOR SERVICE.
